Please can I get some advice?
I was on Venlafaxine for a good couple of years, 150mg a day. All was great.
Then a GP (not my usual one) suddenly rejected my on-line request for more meds in April. She rang me to say I should be reducing my dose, with a view to quitting it.
I was taken aback, was apprehensive but went along with it. I put in my next prescription several weeks later, only for that to be knocked back as well by another GP, who tapered me down to 75mg and then told me to just stop. "You shouldn't have any problems."
Famous last words... I took my last 75mg seven weeks ago and I was fine for five weeks, but the last two weeks have been horrific; bursting into tears, waxing up anxious, not eating properly.
Thankfully, I managed to speak to my usual GP this morning and she was lovely. She told me to start taking the 75mg again straight away and said she will ring me in two weeks to see how I am doing.
Has anyone else gone back on Ven? Might it kick in a little quicker because I have been on it before? I asked my GP about side effects and she said that as I have been on it before, they should be minimal (maybe a small bit of tummy) and shouldn't last long.
I just feel like I am back at square on again, after doing so well on it! My GP sounded really pissed off at the other two doctors when I explained everything.
Thank you X